MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED

COVIDIEN LP LLC NORTH HAVEN VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Model Number HP0204E
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a robotic nephron protector procedure, after opening the product, it became rough in a short time.Depending on its hardening, a fracture presented itself on this device.The product could not be used due to quick drying and breaking leading to an extended surgical time.They replaced the product to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) received three units sealed with the original packaging.No damage was noted to the packaging.Visual ex amination noted each patch was fragmented.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.However, an investigation of this condition identified the potential root cause as a combination of a manufacturing and shipping container issue.The manufacturing process has been adjusted to prevent this condition from recurring.The use of the shipping container that contributed to the reported condition has also been discontinued.The instructions for use (ifu) provides a storage instruction.If information is provided in the future, a supplemental report will be issued.

Brand Name
VERISET
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7443197
Report Number1219930-2018-02122
Device Sequence Number16631633
Product Code LMG
UDI-Device Identifier10884521082533
UDI-Public10884521082533
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/19/2018
Device Model NumberHP0204E
Device Catalogue NumberHP0204E
Device Lot NumberN7F0668X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2018
Initial Date Received by Manufacturer 04/05/2018
Supplement Date Received by Manufacturer08/29/2018
Initial Report FDA Received Date04/19/2018
Supplement Report FDA Received Date09/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient Weight74